Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please see the new Men's Sexuality exchange. It is suggested that this exchange be geared to men's health issues.
    Having some weird issues...
    avatar
    PKiefer131 posted:
    Hey all need some man to man advice:

    I'm not to sure what is going on with me as of late but something is up. I'm a 25 year old white male and normally healthy as most are concerned but I've developed some issues.

    First off I'm on Zoloft and Welburtrin for depression. Zoloft has been about 6 months now and Welburtin with in the last 2 months. I was experiencing the inability to achieve an orgasm and my doctor thought the Zoloft is the root cause since all was fine and well before so he tacked on the WB to "counteract" the sexual side effects. That's the only medical history I have.

    Now within the last two weeks I've been fumbling over my words, mispronouncing things and generally missing letters in type I thought I key pressed. I'm concerned because I've never been a scholar of the English language and have general mess ups like everyone does but this is on a every few hour basis at this point.

    I know my doctor is going to be the primary person to ask these questions to but I just wanted some advice and to see if anyone has heard of Zoloft and speech issues or something like that. I have found nothing on the NET and I'm wondering now if this is a growing issue.

    I do not use drugs but I do drink daily, and of course I'm assuming drinking could be killing brain cells and maybe that's the cause but I don't know for sure.

    Please help. Thanks guys.

    Take the Poll

    Has anyone else experienced anything like this or am I alone?
    • Yes, exactly like this
    • Yes, almost the same
    • Yes, but not the exact same (further details can be provided)
    • No
    • Never heard of this, your being paranoid :)
    vote
    View Poll Results
    Reply
     
    avatar
    taberge responded:
    What should I avoid while taking Zoloft?Avoid drinking alcohol, which can increase some of the side effects of Zoloft.
    Do not take the liquid form of Zoloft if you are taking disulfiram (Antabuse). Liquid Zoloft may contain alcohol and you could have a severe reaction to the disulfiram.
    Zoloft can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
    Tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures or anxiety). They can add to sleepiness caused by Zoloft.


    Spotlight: Member Stories

    I'm a 45y/o guy married for 15yrs.Just found this site. Really like how open everyone is on here. Hope to learn something new from everyone. Hope ...More

    Helpful Tips

    B
    Does any one have a recommendation on a brand of boxer briefs that hold their shape throughout the day? I have Hanes 100% cotton boxer ... More
    Was this Helpful?
    34 of 59 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.